# SDR VNAA20251110010

- Difficulty date: October 5, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N631NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15375
- Aircraft time: 20,436 hours, 15,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL ON LBL 27 BTW FS 364-480 (1EA) AT PAX CABIN.   DUE TO NOT ALLOWED DAMAGE ON SEAT RAIL ON LBL 27 BTW FS 364-480 (1EA) AT PAX CABIN MUST BE REPLACE PER CRJ900 SRM 53-21-49-101-001-A01 FIG 53-21-49-991-804 AND SEAT RAIL ON BTWS LBL 27 BTW FS 364-480 WAS INSTALLED PER CRJ900 AMM 53-00-49-400-801
